Edinburgh Research Explorer

Skew Left Braces of Nilpotent Type

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions



  • Download as Adobe PDF

    Accepted author manuscript, 375 KB, PDF document

    Licence: Creative Commons: Attribution-NonCommercial-ShareAlike (CC BY-NC-SA)

Original languageEnglish
Pages (from-to)1367-1392
JournalProceedings of the London Mathematical Society
Issue number6
Early online date10 Oct 2018
Publication statusPublished - Jun 2019


We study series of left ideals of skew left braces that are analogs of upper central series of groups. These concepts allow us to dene left and right nilpotent skew left braces. Several results related to these concepts are proved and applications to innite left braces are given. Indecomposable solutions of the Yang-Baxter equation are explored using the structure of skew left braces.

Download statistics

No data available

ID: 75771697